# SDR DALA2015120607437

- Difficulty date: December 4, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 51,409 hours, 23,467 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 43L BETWEEN FRAMES 56-57.  BLENDED OUT CORROSION IAW SRM 51-74-00. BLEND OUT IS BEYOND LIMITS IAW SRM 53-41-11.  REMOVED STR 43L FWD OF FRAME 56 AND AFT OF FRAME 57 IAW SRM 53-00-13.  FABRICATED NEW REPAIR STRINGER AND COUPLINGS IAW SRM 53-00-13.
